MAUDE Adverse Event Report: SYNTHES GMBH 1.5MM THREADED DRILL GUIDE WITH DEPTH GAUGE; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH 1.5MM THREADED DRILL GUIDE WITH DEPTH GAUGE; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 323.034
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2022, the patient underwent surgery with the products in question.During the surgery, the surgeon pointed out that the 2.0 lcp 1.5mm drill was difficult to attach to the locking hole of the plate and would come off immediately.Of the seven holes, the distal three holes could be attached, but the proximal four holes were difficult to attach.Another doctor who was assisting pointed out that the same phenomenon had been occurring for some time.The surgery was completed successfully with a 30-minute delay.The patient outcome was reported to be stable no further information is available.This report involves one 1.5mm threaded drill guide with depth gauge.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter facility name: (b)(6) hospital.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM THREADED DRILL GUIDE WITH DEPTH GAUGE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15925475
Report Number8030965-2022-10709
Device Sequence Number6450182
Product Code FZX
UDI-Device Identifier07611819156586
UDI-Public07611819156586
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCP DIST-ULNAPL2 W/HOOKS 7HO L46 TI; UNK - SCREWS: TRAUMA
Patient SexUnknown